# SDR AALA202205122368

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737
- Aircraft serial: 31214
- Aircraft time: 21,293 hours, 8,345 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER SELECTING FLAPS 30 ON LANDING, LEADING EDGE TRANSIT LIGHT STAYED ILLUMINATED. EXECUTED A GO AROUND AND RAN THE QUICK REFERENCE HANDBOOK PROCEDURE. LANDED AT FLAPS 15 WITH LEADING EDGE TRANSIT LIGHT ON. LEADING EDGE TRANSIT LIGHT STAYED ON THROUGHOUT POST GO AROUND AND SUBSEQUENT LANDING. REMOVED AND REPLACED LEADING EDGE FLAP RETRACT SENSOR 3 PER AMM 27-88-11.
